# SDR UIEA2018040500603

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,495 hours, 15,952 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE PRV EICAS.   AFTER CLIMB, WENT AWAY.  PERFORMED FIM 36-10 F/T 847, NO FAULTS FOUND.   OPS CHECKED GOOD.
